# SDR AALA202412049889

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 43,491 hours, 18,413 cycles
- Engine: Cfmint CFM567B243
- Engine time: 61,313 hours, 26,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28014
- Part serial: 1611
- Condition: Leaking
- Location: Zone 400
- Part time: 13,691 hours, 5,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 THRUST REVERSE INDICATION ILLUMINATED, HAD TO SHUT DOWN ENGINE NUMBER 2; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLT. **SUPPLEMENTAL REPORT FOR (AALA202412029889):  REMOVED AND REPLACED THE OUTBOARD UPPER HYDRAULIC ACTUATOR ON THE NUMBER 2 ENGINE THRUST REVERSER. PER J/C 08L40078005. OPERTIONAL CHECKS GOOD, LEAK CHECKS GOOD**(CLOSED).
